MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE

SHIRAKAWA OLYMPUS CO., LTD. DIGTAL LIGHT SOURCE CABLE; DIGITAL LIGHT SOURCE CABLE
Model Number MAJ-1933
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic colonoscopy under sedation, the digital light source cable in use with a video processor experienced a b30 error.This resulted in a procedural delay of greater than 30 minutes.There were no reports of patient harm.This report is related to (b)(4).
 
Event or Problem Description
Additional information was received from the customer that the procedure was postponed 35 minutes, prior to the patient being sedated.There were no reports of patient harm.This supplemental report is being submitted to provide additional information from the customer and the results of the complaint investigation.This event was initially conservatively reported as a serious injury; however, upon further follow-up, the customer confirmed that the patient did not suffer any serious injury or adverse effects from the prolonged procedure, thus correcting b1, b2, and f10.B1 should not be marked as an adverse event, and b2 should not be marked at all.The f10 medical device problem reported would not be likely to cause or contribute to a death or a serious injury if it were to recur.The device was not returned to olympus.The customer's complaint was confirmed based on the remote service inspection conducted by the technical assistance center (tac), however, a conclusive finding cannot be confirmed.Based on the investigation, the definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
DIGTAL LIGHT SOURCE CABLE
Common Device Name
DIGITAL LIGHT SOURCE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key21274080
Report Number2429304-2025-00050
Device Sequence Number20853167
Product Code FDF
UDI-Device Identifier04953170304972
UDI-Public04953170304972
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
Report Date (Section F) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAJ-1933
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/30/2025
Event Location Hospital
Date Report to Manufacturer12/03/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date05/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLV-190.
Patient SexUnknown
Date Report Sent to FDA05/06/2025